MathSciNet Relay Station
MathSciNet bibliographic data
MR243570 (39 #4891) 60.08
Foguel, S. R. Positive operators on $C(X)$. Proc. Amer. Math. Soc. 22 1969 295–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement